MathSciNet Relay Station
MathSciNet bibliographic data
MR1282231 (95h:46083) 46L05 (22D10 22D25 43A65 46L35 46M07)
Kirchberg, Eberhard Discrete groups with Kazhdan's property ${\rm T}$ and factorization property are residually finite. Math. Ann. 299 (1994), no. 3, 551–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement